Mathematische Annalen

, Volume 268, Issue 4, pp 533–538

Klein surfaces with maximal symmetry and their groups of automorphisms

  • J. J. Etayo Gordejuela
Article

DOI: 10.1007/BF01451857

Cite this article as:
Etayo Gordejuela, J.J. Math. Ann. (1984) 268: 533. doi:10.1007/BF01451857

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • J. J. Etayo Gordejuela
    • 1
  1. 1.Dpto. de geometria y Topologia, Facultad de Ciencias MatematicasUniversidad ComplutenseMadridSpain